ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Application Of Newtons Method To A Homogenization Problem

Kesavan, S (1981) Application Of Newtons Method To A Homogenization Problem. In: Proceedings Of The Indian Academy Of Sciences-Mathematical Sciences, 90 (3). pp. 229-238.

[img]
Preview
PDF
7.pdf - Published Version

Download (1266Kb)
Official URL: http://www.ias.ac.in/mathsci/
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy Sciences.
Department/Centre: Others
Date Deposited: 21 Feb 2010 12:40
Last Modified: 19 Sep 2010 05:45
URI: http://eprints.iisc.ernet.in/id/eprint/23434

Actions (login required)

View Item View Item